# SDR DHL2002364002

- Difficulty date: March 16, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE LOOP A FAILS TO TEST.  FOUND NACELLE LOOP CONNECTOR DIRTY, (25WD-A) CLEANED & SECURED, OPS CHECKED GOOD PER MM 26-12-00.
